MathSciNet Relay Station
MathSciNet bibliographic data
MR2497314 53D42 (53D35)
McLean, Mark Lefschetz fibrations and symplectic homology. Geom. Topol. 13 (2009), no. 4, 1877–1944.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement